I have been on klonopin for six weeks now 1mg 3x daily for anxiety, though I usually take only 2mg. The dizzyness and speech delay effects are winding down. However, the depression/sadness continues badly and i feel lethargic. I am treated for major depressive disorder with Prozac, Wellbutrin, topamax, and abilify. I wonder should I stick it out for a while longer or am I wasting my time. As far as the klonopin goes I haven't experienced great relief of my anxiety; in fact I was a bit paranoid at first but this seems to be waning. Has anyone had this similar experience?
By now they should have subsided much more than they have, however, I'm not sure that combination of medications isn't part of the issue. Any one of those alone carries it's own plus and minuses, they all take several months of trial and error to reach the proper dosage and require regular monitoring every few months.
I'm probably not telling you anything new, my concern is I too was on a cocktail like this, and after a while I could not not tell which medication was doing what. Again, these are all so individualized and vary so much in how the affect us as we navigate the ebb and flow of our highly charged emotional roller-coaster lives. Is it any wonder you feel lethargic, or, like it was with me, feel anything?
Remember, I'm just someone on a website trying to help folks who sound as though they can benefit from my experience and knowledge (in that order). All that said, it may be time for a new look at things, maybe a new circle of care? Just sayin'
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Aug 2011 • 5 answers
Klonopin - Any advice will be helpful... I'm 37 and I suffer from multiple things bipolar depression
Posted 23 Sep 2015 • 2 answers
Posted 6 Jul 2016 • 2 answers
Posted 20 Nov 2017 • 1 answer
Posted 13 days ago • 1 answer